# SDR COMA9630054

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TAIL PIPE HOT WARNING LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  FOUND NO DEFECTS WITH AIRCRAFT OR TAIL PIPE HOT WARNING SYSTEM.  SUBMITTER STATED CAUSE OF FALSE WARNING IS MOISTURE.  ACFT RETURNED TO SERVICE.
